I would like to report my findings after discontinuing 5% Minoxidil. I assumed Finastride gave me brain fog after months of combining it with Minoxidil. After discontinuing Minoxidil, my “brain fog” went away within weeks. I have not taken Minoxidil in 6 months, and I feel more mentally sharp. I also noticed a lot of hair shedding these past few months. It seems to happen year after year in the fall and spring. I originally blamed it on a shed from Minoxidil, but since I stopped taking it 6 months ago, it is probably natural hair loss. I still experience dizziness from time to time, but this is highly dependent on my sleep schedule. I hope this could possibly help someone if you choose to post it. I blamed medication for my problems sometimes, but this isn’t always true. I plan to continue taking Finastride for a year or so. Then, I will re-introduce 5% Minoxidil every evening / once daily (due to dizziness). After 1-2 years of stable hair growth, I will opt for a hair transplant in the frontal area to have a better hairline.
Dizziness is a known complication of Minoxidil absorption, as it probably comes about because of a slight drop in blood pressure. You might check your blood pressure with and without Minoxidil. I can’t address your brain fog other than through your blood pressure issues that may be present with the drug. Ask your doctor the question about the brain fog.